| Model Number |
72404131 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Urinary Incontinence (4572)
| Date of Event |
07/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with an artificial urinary sphincter (aus) experienced recurring incontinence.No device issue was reported.It was reported that urethral atrophy was identified.A revision procedure was performed during which the cuff was downsized.No further patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 72400024
serial number: n/a
batch/lot number: 1100546323
model/catalog description: balloon fgs 61-70 cm
unique identifier (udi) #: (b)(4)
model number/catalog number: 72404127
serial number: n/a
batch/lot number: 1100656048
model/catalog description: control pump fgs iz
unique identifier (udi) #:(b)(4).